MAUDE Adverse Event Report: NURSE ASSIST, LLC NURSE ASSIST; 0.9% NORMAL SALINE FOR IRRIGATION USP IN SCREW BOTTLE TOP

NURSE ASSIST, LLC NURSE ASSIST; 0.9% NORMAL SALINE FOR IRRIGATION USP IN SCREW BOTTLE TOP
Model Number 37-6270, 1020
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Codes Bacterial Infection (1735); Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint (b)(4) from medwatch reports mw5153041 and mw5153042.
 
Event or Problem Description
From medwatch report (mw5153041): nurse assist manufactured saline for bladder irrigation potentially caused an increase in urinary tract infections in immunocompromised patient.Culture results showed the following results: serratia marcescens and citrobacter koseri - (b)(6) 2024, citrobacter koseri - (b)(6) 2024, citrobacter koseri - (b)(6) 2024, serratia marcescens - (b)(6) 2023, serratia marcescens - (b)(6) 2023 - also on (b)(6) 2023.Bladder irrigation, twice daily.Reference report: mw5153042.From medwatch report (mw5153042): nurse assist manufactured saline for bladder irrigation potentially caused an increase in urinary tract infections in immunocompromised patient.Culture results showed the following results: serratia marcescens and citrobacter koseri - (b)(6) 2024, citrobacter koseri - (b)(6) 2024, citrobacter koseri - (b)(6) 2024, serratia marcescens - (b)(6) 2023, serratia marcescens - (b)(6) 2023 - also on (b)(6) 2023.Bladder irrigation, twice daily.Reference report: mw5153041.

Brand Name
NURSE ASSIST
Common Device Name
0.9% NORMAL SALINE FOR IRRIGATION USP IN SCREW BOTTLE TOP
Manufacturer (Section D)
NURSE ASSIST, LLC
4409 haltom rd
haltom city TX 76117
Manufacturer (Section G)
NURSE ASSIST, LLC
4409 haltom rd
haltom city TX 76117
Manufacturer Contact
rebeca masdon-mercado
4409 haltom rd
haltom city, TX 76117
8006496800
MDR Report Key19237438
Report Number3002695476-2024-00015
Device Sequence Number8107085
Product Code FRO
UDI-Device Identifier00612479199576
UDI-Public612479199576
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 04/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date08/11/2024
Device Model Number37-6270, 1020
Device Lot Number22083817, 22104138
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2024
Initial Report FDA Received Date05/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient SexUnknown